MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC AORTIC CUTTERS, 5-PACK (3.8MM); CUTTER, SURGICAL

MAQUET CARDIOVASCULAR LLC AORTIC CUTTERS, 5-PACK (3.8MM); CUTTER, SURGICAL
Model Number AORTIC CUTTERS, 5-PACK (3.8MM)
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id# (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, aortic cutters, 5-pack (3.8mm) cannot be used because the unlock button was too hard to unlock.The procedure was completed without any problems using a spare product.No health hazard to the patient.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Analysis of production: (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure mode.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaints was reported for the same lot number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period nov 2019 through oct 2021 was reviewed.There were no triggers identified for the review period.

Brand Name
AORTIC CUTTERS, 5-PACK (3.8MM)
Common Device Name
CUTTER, SURGICAL
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key12807298
Report Number2242352-2021-00941
Device Sequence Number20227698
Product Code FZT
UDI-Device Identifier00607567700260
UDI-Public00607567700260
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2022
Device Model NumberAORTIC CUTTERS, 5-PACK (3.8MM)
Device Catalogue NumberC-AC-3038
Device Lot Number25159405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown